# SDR FDEA201207142578

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 80,856 hours, 33,265 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ANB717558
- Condition: Cracked
- Location: Bs 1501
- Part time: 80,856 hours, 33,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL AFT OTBD CORNER, LOWER REINFORCING STRUCTURE HAS A   CRACKED SUPPORT FITTING AT BS 1501.  R & R CRACKED SUPPORT FITTING IAW SRM 51-31-01, FOUND STIFFENER CRACKED, REMOVED STIFFENER, FABRICATED AND INSTALLED STIFFENER IAW SRM 51-31-01, VO.I, FOUND CRACKED WEB ANGLE (RIB), REMOVED RIB AND FABRICATED NEW ANGLE (RIB)AND  INSTALLED IAW SRM 51-31-01, VOL I, REPAIR CLASSIFIED AS MAJOR.
